# SDR USAA2009040690810

- Difficulty date: March 19, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CORROSION ON 3 EACH SHEAR TIES AT BS 1395, BL 0.  REPLACED 3 EACH SHEAR TIES AT BS 1395, BL 0 IAW B767 SRM 53-00-03, 51-40-05, 51-40-02, & 51-21-01.
